# SDR NOCA15007

- Difficulty date: August 27, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 2156606
- Part serial: 504
- Condition: Unknown
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD CARGO DET 1 ON STATUS PAGE ACTION T/S SYSTEM PER FIM 26-16-00 FIG 104 &108.  FOUND FWD CARGO DET M324 AT FAULT.  REMOVED & REPLACED PER MM 26-16-01, OPS CHECK OK.
